Home Limit distributions of the number of absent chains of identical outcomes
Article
Licensed
Unlicensed Requires Authentication

Limit distributions of the number of absent chains of identical outcomes

  • M. I. Tikhomirova
Published/Copyright: July 9, 2008
Become an author with De Gruyter Brill
Discrete Mathematics and Applications
From the journal Volume 18 Issue 3

Abstract

We prove the asymptotic normality of the number of absent s-chains of identical outcomes in the equiprobable polynomial scheme under the condition that the number of trials n and the number of outcomes N tend to infinity in such a way that .

Received: 2006-09-14
Published Online: 2008-07-09
Published in Print: 2008-June

© de Gruyter 2008

Downloaded on 30.11.2025 from https://www.degruyterbrill.com/document/doi/10.1515/DMA.2008.022/html
Scroll to top button